# SDR AALA202111224717

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737*
- Aircraft serial: 31103
- Aircraft time: 34,415 hours, 14,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR [L1] GIRT BAR STORAGE CLIP LOOSE, REQUIRES RESECURE. REATTACHED LI DOOR GIRT BAR IAW AMM 25-66-01.
